MAUDE Adverse Event Report: MEDICAL ACTION INDUSTRIES TOWEL - OR BLU 80/CS; OR TOWEL

MEDICAL ACTION INDUSTRIES TOWEL - OR BLU 80/CS; OR TOWEL
Model Number V704-B
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint details were forwarded to the appropriate functional area for investigation and root cause determination.We received one photo from the customer confirming the customer¿s observation.At the time of complaint receipt, we had no inventory of the complaint lot for further analysis.A three-year complaint review of v704-b shows no past complaints for this incident.The complaint lot has shipped to various customers with no additional reports involving this towel.A supplier corrective action request (scar) was issued to our towel supplier (b)(4).For this issue.The supplier has processes in place to limit lint presence as much as possible given the cotton fiber construction.Excess lint may have been missed during the inspection process.The supplier has communicated with the staff concerning lint for heightened awareness.Based on the investigation and trending analysis, the complaint appears to be isolated.The reported complaint has been entered in our tracking and trending program in order to monitor for emerging trends.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.
 
Additional Manufacturer Narrative
The product involved in this event was not returned for evaluation.The complaint or towel blue part number v704-b is manufactured by jianerkang medical co., ltd.(fda registration 9616874).A follow-up report will be provided upon conclusion of investigation and response by the supplier.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.
 
Event or Problem Description
Incident was discovered during cardiac catheterization.A large blue fiber was found wrapped around burr tip.This was detected after equipment was used on patient.Towels were placed over the equipment while not in use.Syringes that were placed on top of the towels, had blue fibers on their outside.The syringes were placed in clean water bowl to refill them, this resulted in blue fibers observed in the clean bowl.No patient injury or medical treatment was required as a result of the reported incident.

Brand Name
TOWEL - OR BLU 80/CS
Common Device Name
OR TOWEL
Manufacturer (Section D)
MEDICAL ACTION INDUSTRIES
25 heywood road
arden NC 28704
Manufacturer (Section G)
JIANERKANG MEDICAL CO., LTD.
no.1, jianerkang road
zhixi town industrial zone jintan district
changzhou city jiangsu, china 21325 1
CH   213251
Manufacturer Contact
nichole early
25 heywood road
arden, NC 28704
8287820529
MDR Report Key19888329
Report Number1030451-2024-00018
Device Sequence Number20782794
Product Code PUI
UDI-Device Identifier50809160001361
UDI-Public50809160001361
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV704-B
Device Catalogue NumberV704-B
Device Lot Number2402JK405A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Supplement Date Received by Manufacturer09/13/2024
Initial Report FDA Received Date08/01/2024
Supplement Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown